# SDR P5CA9701600

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs  1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CAP ON FLOORBEAM AT STA 1860, BL 58.  FABRICATED AND INSTALLED UPPER CAP PER BAC SRM 51-30-00.
